# SDR DALA2014122406707

- Difficulty date: December 17, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1454C AT COUNTERSINK HOLES AND SETTLEMENT. CORROSION AT COUNTERSINK HOLES AND SETTLEMENT AREA WAS REMOVED IAW SRM 51-22-2A. COUNTERSINK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IS .590 IN (2) HOLES.  SETTLEMENT AREA WAS MEASURED. ORIGINAL THICKNESS IS .150" AND MAX MATERIAL REMOVED IS .052" THEREFORE WAS FOUND OUT OF LIMITS IAW SRM 51-22-2A. ACCESS PLATE NBI 1454C WAS REPLACED IAW IPC 57-30-00-05B AND WILL BE INSTALLED.
